DOI 10.1016/j.idcr.2024.e02116
Colistin induced neurotoxicity with bulbar palsy. A case report and literature review.
Аннотация
Colistin, a polymyxin antibiotic, is increasingly used to manage infections caused by multidrug-resistant gram-negative bacteria. This case report documents the occurrence of colistin-induced neurotoxicity manifesting as bulbar palsy in a 38-year-old male with a complex medical history. The patient, presenting with septic shock secondary to a diabetic foot ulcer, was administered colistin and meropenem, leading to a progressive onset of neurological symptoms. The timely discontinuation of colistin resulted in the complete resolution of neurotoxicity.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.